# SDR DL757080071

- Difficulty date: January 16, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 74,374 hours, 38,206 cycles
- Engine: Pwa PW2037
- Engine time: 45,753 hours, 24,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PER THE CREW, AT CRUISE ALTITUDE, 380 LEFT ENGINE ROLLED BACK AND QUIT.  CREW TRIED TO IN-FLIGHT START WITH NO JOY.  REPLACED FUEL CONTROL AND FUEL PUMP PER MM.  REPLACED EEC PE MM.  INSPECTED PMG WIRING AND CONNECTORS.  INSPECTED AND BLEW OUT PB SENSE LINE.  NO PROBLEMS NOTED.  LEAK CK GOOD.  RAN ENG PER MM.
